# SDR IPXA2025110969114

- Difficulty date: October 27, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N609UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64254
- Aircraft time: 30,057 hours, 4,416 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Part number: 65B05731103
- Condition: Cracked
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM EO-85445-JIC1 L/H OUTBOARD ELEVATOR MODIFICATION FOUND CRACK AT UP CHORD, ELEV STA 256.8 AREA. ++LH OUTBOARD ELEVATOR FRONT SPAR AND RIB REINFORCEMENT.  COMPLETE PER SB 74755-2069.
